# SDR AALA2018110989029

- Difficulty date: October 10, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 39,772 hours, 18,877 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5347112420200
- Condition: Cracked
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND ON THE WEB,  STRINGER 23L, BETWEEN FRAMES 69 - 70.  REPLACED THE WEB IAW SRM 51-72-11.
